# SDR ASOA00002

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304448
- Condition: Leaking
- Location: Engine
- Part time: 2,691 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4773 - EN ROUTE TO SAT, HYDRAULIC LOW PRESSURE MESSAGE ILLUMINATED ON EICAS.  IAW QRH AND COMPANY PROCEDURES, CREW SAFELY LANDED AT NEAREST AIRPORT, HOU.  MAINTENANCE REPLACED THE ENGINE DRIVEN PUMP.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
